User menu

Algebras of odd degree with involution, trace forms and dihedral extensions

Bibliographic reference Haile, Darrell E. ; Knus, Max-Albert ; Rost, Markus ; Tignol, Jean-Pierre. Algebras of odd degree with involution, trace forms and dihedral extensions. In: Israel Journal of Mathematics, Vol. 96, p. 299-340 (1996)
Permanent URL
  1. Albert A., Structure of Algebras, ISBN:9780821810248, 10.1090/coll/024
  2. A. A. Albert,On involutorial associative division algebras, Scripta Mathematica26 (1963), 309–316.
  3. J. K. Arason and R. Elman,Nilpotence in the Witt ring, American Journal of Mathematics113 (1991), 861–875.
  4. E. Bayer-Fluckiger and H. W. Lenstra Jr.,Forms in odd-degree extensions and self-dual normal bases, American Journal of Mathematics112 (1990), 359–373.
  5. R. Elman and T. Y. Lam,Pfister forms and K-theory of fields, Journal of Algebra23 (1972), 181–213.
  6. D. E. Haile and M.-A. Knus,On division algebras of degree 3 with involutions, Journal of Algebra (to appear).
  7. N. Jacobson,A note on hermitian forms, Bulletin of the American Mathematical Society50 (1944), 645–648.
  8. Jacobson Nathan, Structure and Representations of Jordan Algebras, ISBN:9780821846407, 10.1090/coll/039
  9. I. Kersten,Brauergruppen von Körpern, Aspekte der Mathematik, Vieweg, Braunschweig, 1990.
  10. J. Milnor,Algebraic K-theory and quadratic forms, Inventiones mathematicae7 (1970), 318–344.
  11. H. P. Petersson and M. L. Racine,Springer forms and the first Tits construction of exceptional Jordan division algebras, manuscripta mathematica45 (1984), 249–272.
  12. Petersson Holger P, Racine Michel L, The toral tits process of jordan algebras, 10.1007/bf02941454
  13. H. P. Petersson and M. L. Racine,Cubic subfields of exceptional simple Jordan algebras, Proceedings of the American Mathematical Society91 (1984), 31–36.
  14. H. P. Petersson and M. L. Racine,Reduced models of Albert algebras, Mathematische Zeitschrift, to appear.
  15. L. H. Rowen and D. J. Saltman,Dihedral algebras are cyclic, Proceedings of the American Mathematical Society84 (1982), 162–164.
  16. Scharlau Winfried, Quadratic and Hermitian Forms, ISBN:9783642699733, 10.1007/978-3-642-69971-9
  17. J-P. Serre,Cohomologie Galoisienne, Lecture Notes in Mathematics5, Springer-Verlag, Berlin, 1964 and 1994.
  18. J-P. Serre,Cohomologie galoisienne: progrès et problèmes, Séminaire Bourbaki (1993–1994), exposé 783.
  19. T. A. Springer,Oktaven, Jordan-Algebren und Ausnahmegruppen, Lecture Notes, Göttingen, 1963.